# SDR SWAA2012071805930

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 75,887 hours, 66,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 6937319148
- Part serial: D04422
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VISUAL SMOKE WITH SMELL FROM FIRST OFFICERS MAP LIGHT AREA.  REMOVED AND REPLACED AIR CONDITIONING MODULE PER AMM.
